# SDR C2XA02IA008

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tank
- Part number: 161544001
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  AT THE GATE THE CREW NOTED THAT A GAS FUME SMELL IN THE CABIN WITH THE APU RUNNING.  MAINTENANCE DRAINED THE APU EPA TANK, PERFORMED A OPERATIONAL CHECK OR THE APU, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
